# SDR CA100913004

- Difficulty date: September 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

ACCIDENT DURING A FLIGHT WITH FINAL DESTINATION, WHILE OVER THE SEA, THE ENGINE LOST POWER.  AN EMERGENCY LANDING WAS MADE IN A SUGAR CANE FIELD.  RESULTING IN HEAVY DAMAGE TO THE ACFT AND MINOR INJURIES TO ALL ONBOARD.  OFFER OF ASSISTANCE WILL BE MADE.
